Facebook Pixel

Hello I had unprotected sex on my period and took postinor 2. My period lasted for about 1.5-2 weeks. It has now been about 2.5 weeks and I am now having cramping and light spotting. Could I be pregnant?

By March 6, 2013 - 4:26am
Rate This

Took postinor twice 2 weeks apart. Cramping and spotting went away after a day. Spotting had small particles in it with red and brown color.

Add a Comment2 Comments

I took complete postinor 2 before 72hrs after sex with my bf on 17 of october, we had sex again and I took another complete dose on 21st of same month. Now an 6dayz due for my menstrual cycle but its yet to come and I've been feeling very funny. Is it possible that am pregnant? Pls reply me

November 9, 2013 - 11:08am
EmpowHER Guest

Hi quiet,

Welcome to EmpowHER.  Some of the side effects of any emergency pill is changes on your next period.  Such as an earlier or later, heavier or lighter period.  You will need to take a pregnancy test to know if you are pregnant.



March 6, 2013 - 5:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!